# SDR 2003UALA00228

- Difficulty date: February 28, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N956UA
- Make and model: Boeing 737522
- Aircraft serial: 26704
- Aircraft time: 27,893 hours, 17,797 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STATION 188 FRAME CRACKED IN RAD ON AFT SIDE JUST ABOVE FLOOR LINE.   MAJOR REPAIR ACCOMPLISHED. INSTALLED ANGLE REPAIR AND EXTERNAL SKIN DOUBLER.
